# SDR AALA201904179008

- Difficulty date: April 16, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 103,127 hours, 16,804 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY FLASHLIGHT UNDER FORWARD FACING FLIGHT ATTENDANT SEAT ON LIGHT SIDE OF AIRCRAFT AT MID GALLEY INOPERATIVE. MAINTENANCE REPLACED BATTERY AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
